# SDR CA150602010

- Difficulty date: May 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: HO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED THAT DURING A TRAINING FLIGHT, ENGINE NR 1 OVERTEMPED WHEN GOVERNOR WAS SWITCHED FROM AUTO TO MAN WITH N1 AT 70 PERCENT.  GROUND INSPECTION PERFORMED AND DEBRIS FOUND AT ENGINE NR 1 EXHAUST AREA WITH DENTS NOTED IN THE EXHAUST DUCTS, FIELD SERVICE REPRESENTATIVE TROUBLESHOOTING WITH CUSTOMER.
